Hi, While having sex with my boyfriend I got a

Patient : Hi, While having sex with my boyfriend I got a severe headache, like a instant sharp pain all over. I took Advil for it, and it's gone. I also have been feeling nauseous after sex, and it lasts for a few hours. Is this normal? I am not taking any medication other than birth control.
Doctor :   Hello, Thanks for the query. It is seen during sex, especially during orgasm , that hormones like prostaglandins an d endorphins have been released in excess which can cause uterine contractions and often increased blood flow and sometimes constriction of peripheral vessels which can often cause shooting headache during the act which get relieved once the levels of hormones decrease and settle down. So if you have been on birth control pills continue the same, and try to keep yourself in a well hydrated state before getting involved in a sexual activity. I hope I have answered your query in detail. Wishing you good health. Regards

Related Q&A

Q: The end of the shaft of my penis is wrinkled when flaccid and when I get an erection it takes several minutes to expa...

Q: Hi I recently had quite vigorous sex with my partner. I noticed afterwards a small tear under my foreskin on the shaf...

Q: I had a small amount of blood in some discharge yesterday evening and I had intercourse with my boyfriend this evenin...

Q: Hey, so me and my girlfriend were about to have sex and and 45 minutes before I had a erections like 6 in row within ...

Q: I am 34 weeks pregnant and have grade 4 placenta previa, I have already had one heavy bleed and a hospital stay, I am...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews